Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some extensions of Legendre quadrature


Author: A. C. R. Newbery
Journal: Math. Comp. 23 (1969), 173-176
MSC: Primary 65.55
MathSciNet review: 0238492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ m$-point Gauss-Legendre formula gives an exact expression for the integral of an algebraic polynomial of maximum degree $ 2m - 1$ in terms of $ m$ ordinates. It is shown that analogous formulas can be derived for exponential and trigonometric polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1969-0238492-4
PII: S 0025-5718(1969)0238492-4
Article copyright: © Copyright 1969 American Mathematical Society